MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV TIB TRAY SIZE 3 15MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT REV TIB TRAY SIZE 3 15MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-35-315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Erythema (1840)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2014, the patient underwent a right knee revision due to instability, synovitis, tibial insert wear, and tibial tray migration and loosening at the cement to implant interface.Unknown manufacturer products were revised.Depuy products were implanted during the revision.It is noted, at the end of the procedure, the surgeon reported an intraoperative distal femoral fracture extending about 10 cm proximally.The fracture was treated with 4 cerclage wires and noted to be stable.On (b)(6) 2019, the patient underwent a right knee revision due to pain, instability, swelling, and infection.The tibial insert was exchanged and the surgeon performed an irrigation and debridement.On (b)(6) 2020, 5-week post-operative visit indicated significant effusion of the left knee with mild erythema but no overall warmth.After revision, the patient received iv antibiotics via a picc line.The patient's crp were still elevated compared to normal, but were continuing to trend down.This pc captures the effusion and iv antibiotics on (b)(6) 2020.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV TIB TRAY SIZE 3 15MM
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9749736
Report Number1818910-2020-05862
Device Sequence Number16328866
Product Code NJL
UDI-Device Identifier10603295026020
UDI-Public10603295026020
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-35-315
Device Catalogue Number129435315
Device Lot Number528242
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;